Integral Inequalities and Applications to Partial Differential Equations with “Maxima”
Mathematics and Education in Mathematics, Tome 40 (2011) no. 1, pp. 213-217
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
This paper deals with some nonlinear integral inequalities that involve the maximum
of the unknown scalar function of two variables. The considered inequalities are
generalizations of the classical integral inequality of Gronwall-Bellman. The importance of these integral inequalities is due to their wide applications in the qualitative
investigations of partial differential equations with “maxima” and it is illustrated by
some direct applications. *2000 Mathematics Subject Classification: 26D10, 34D40.
Keywords:
Integral Inequalities, Maxima, Partial Differential Equations with “Maxima”
@incollection{MEM_2011_40_1_a20,
author = {Stefanova, Kremena},
title = {Integral {Inequalities} and {Applications} to {Partial} {Differential} {Equations} with {{\textquotedblleft}Maxima{\textquotedblright}}},
booktitle = {},
series = {Mathematics and Education in Mathematics},
pages = {213--217},
year = {2011},
volume = {40},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MEM_2011_40_1_a20/}
}
TY - JOUR AU - Stefanova, Kremena TI - Integral Inequalities and Applications to Partial Differential Equations with “Maxima” JO - Mathematics and Education in Mathematics PY - 2011 SP - 213 EP - 217 VL - 40 IS - 1 UR - http://geodesic.mathdoc.fr/item/MEM_2011_40_1_a20/ LA - en ID - MEM_2011_40_1_a20 ER -
Stefanova, Kremena. Integral Inequalities and Applications to Partial Differential Equations with “Maxima”. Mathematics and Education in Mathematics, Tome 40 (2011) no. 1, pp. 213-217. http://geodesic.mathdoc.fr/item/MEM_2011_40_1_a20/